MathSciNet Relay Station
MathSciNet bibliographic data
MR1811979 65M60 (35L65)
Arvanitis, Christos; Katsaounis, Theodoros; Makridakis, Charalambos Adaptive finite element relaxation schemes for hyperbolic conservation laws. M2AN Math. Model. Numer. Anal. 35 (2001), no. 1, 17–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement